# SDR AALA20161119003

- Difficulty date: November 19, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 19,554 hours, 7,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LEFT TRANISITION ANGLE IS CORRODED BETWEEN BS 787 AND 847.  REPAIRED THE ANGLE IAW SRM 53-00-53-2R-5.
